It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Listen to me. Stay in the moment - it is not going to do you any good at all to freak about something like this. Remember - this is just something another poster from the board said. HIV has lots of symptoms Dale and I don't think you have any reason to get totally unglued over this. If you are that worried about it now - give your doctor a call and talk to her about it. It could still be a response to all the drug use - anything we do that puts our body out of kilter like this can affect your glands and cause them to swell. There are only about a billion things than can cause glands/lymph nodes to swell - even chronic allergies. My son has chronic dust and grass allergies - a constantly stuffy nose and sinus drainage - his glands are swollen about 75% of the time. Remember you were snorting oxy - you could have a chronic sinusitis which is an infection and could casue this. Don't freak out - please ignore what spark said and rely on the medical professional you trust to get to the bottom of this. Seriously - if you are concerned - give her a call Dale. I don't think she would mind - she sounds like a reaaly thoughtful and caring doctor. I'm sure you'd get some peace of mind from talking to her. Give it a try.





All times are GMT -7. The time now is 04:08 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!